# SDR DHL2002741021

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING WILL NOT TEST.  TRANSFERRED TO DMI 11242 PER MEL 26-11, CAT. "C". PLACARD INSTALLED.  REF. DMI 11242 - APU FIRE WARNING WILL NOT TEST.   REMOVED AND REPLACED APU FIRE TEST RELAY, IAW BMM 26-15-0. NO HELP, DMI 11242 STILL IN EFFECT.   REF. DMI 11242 - APU FIRE WARNING WILL NOT TEST.  REMOVED AND REPLACED APU FIRE TEST POWER UNIT MM 26-15-00. DMI #11242 REMAINS OPEN.
